Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption
Penrose, M. D. and Shcherbakov, V., 2011. Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption. Advances in Applied Probability, 43 (3), pp. 636-648.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
We consider statistical inference for a parametric cooperative sequential adsorption model for spatial time series data, based on maximum likelihood. We establish asymptotic normality of the maximum likelihood estimator in the thermodynamic limit. We also perform and discuss some numerical simulations of the model, which illustrate the procedure for creating confidence intervals for large samples.
|Creators||Penrose, M. D.and Shcherbakov, V.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)